# SDR RAIA00301020

- Difficulty date: January 21, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 9,137 hours, 8,325 cycles
- Engine: Allsn AE3007A
- Engine time: 9,877 hours, 8,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310130
- Condition: Fire
- Part time: 9,877 hours, 8,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5250-MSN-RIGHT ENGINE WILL NOT START. DURING MAINTENANCE THE ENGINE WAS DAMAGED BY FIRE, WAS REMOVED, AND REPLACED ENGINE.
